TITLE

NUMERICAL METHOD FOR FINDING BIFURCATION POINTS OF THE LINEAR TWO-PARAMETER EIGENVALUE PROBLEM

AUTHOR(S)
Khlobystov, V. V.; Podlevskyi, B. M.
PUB. DATE
October 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 4, p332
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The iteration algorithm of finding bifurcation points of simple eigenvalue curves of the linear algebraic two-parameter eigenvalue problem is considered. The algorithm is based on the efficient numerical procedure of calculation of the derivative of matrix determinant. Numerical results are given.
ACCESSION #
47878288

 

Share

Other Topics